Repositorio de producción científica de la Universidad de Sevilla

The ε-entropy of some infinite dimensional compact ellipsoids and fractal dimension of attractors

 

Advanced Search
 
Opened Access The ε-entropy of some infinite dimensional compact ellipsoids and fractal dimension of attractors
Cites

Show item statistics
Icon
Export to
Author: Anguiano Moreno, María
Haraux, Alain
Department: Universidad de Sevilla. Departamento de Análisis Matemático
Date: 2017-09
Published in: Evolution Equations and Control Theory, 6 (3), 345-356.
Document type: Article
Abstract: We prove an estimation of the Kolmogorov ε-entropy in H of the unitary ball in the space V, where H is a Hilbert space and V is a Sobolev-like subspace of H. Then, by means of Zelik’s result, an estimate of the fractal dimension of the attractors of some nonlinear parabolic equations is established.
Size: 138.4Kb
Format: PDF

URI: https://hdl.handle.net/11441/73816

DOI: 10.3934/eect.2017018

See editor´s version

This work is under a Creative Commons License: 
Atribución-NoComercial-SinDerivadas 3.0 Estados Unidos de América

This item appears in the following Collection(s)